Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How long do the side effects lasts
Oct 23, 2007

I am on AZT & ART. The nausea and upset stomach is driving me crazy. Prior to starting these meds I didn't have any of these problems. I was able to eat what I wanted when I wanted. But since I have been on these meds I haven't been able to do that. Why? Is this something that will last as long as I am on the meds or is it something that will go away after a certain period of time?

Response from Dr. Henry

I can' tell from your message which medications you are on besides AZT. AZT can cause annoying upset stomach that is worse during the first 1-4 weeks and for most (80+ %) it diminished after that. KH



Previous
MAC Treatment
Next
Weight Gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement